RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fok, Vladimir Aleksandrovich
(1898–1974)

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:1570
Abstract pages:2626
Full texts:1343
References:22
Member of the USSR Academy of Sciences
Professor
Birth date: 22.12.1898

http://www.mathnet.ru/eng/person29904
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/260442

Publications in Math-Net.Ru
2010
1. V. A. Fock, “On the invariant form of the wave and motion equations for a charged point-mass”, UFN, 180:8 (2010),  874–877  mathnet; Phys. Usp., 53:8 (2010), 839–841  isi  scopus
1956
2. V. A. Fok, “Remarks on the article by F. I. Frankl' “On the correct setting of Cauchy's problem and properties of harmonic coordinates in the general theory of relativity””, Uspekhi Mat. Nauk, 11:3(69) (1956),  197–198  mathnet  mathscinet  zmath
1954
3. V. A. Fok, “On the paper of F. I. Frankl' “Some remarks on principles in the general theory of relativity””, Uspekhi Mat. Nauk, 9:4(62) (1954),  229–236  mathnet  mathscinet  zmath
1944
4. V. A. Fock, “Sur certaines équations intégrates de physique mathématique”, Rec. Math. [Mat. Sbornik] N.S., 14(56):1-2 (1944),  3–50  mathnet  mathscinet  zmath
1935
5. V. A. Fock, “Wasserstoffatom und Nicht-euklidische Geometrie”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1935, 2,  169–188  mathnet  zmath
1934
6. V. Fok, “Sur le mouvement d'un liquide compressible”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1934, 1,  129–134  mathnet  zmath
1932
7. V. Fock, “Sur l terme complémentaire de certaines formules des quadratures”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1932, 4,  419–448  mathnet  zmath
1931
8. V. Bursian, V. Fock, “Tables of the functions $\displaystyle\int_x^\infty K_0(x) dx, \int_0^x I_0(x) dx, e^x\int_x^\infty K_0(x) dx, e^{-x}\int_0^x I_0(x) dx$”, Travaux Inst. Physico-Math. Stekloff, 2:1 (1931),  1–10  mathnet  zmath
1927
9. V. Fock, “Sur la représentation conforme d'un domaine limité par quatre cercles tangents sur un demi-plan”, J. Soc. Phys.-Math. Léningrade, 1:2 (1927),  147–168  mathnet
1924
10. V. A. Fock, “On an integral equation of Volterra”, Mat. Sb., 31:3-4 (1924),  519–528  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019